# SDR YENA20150531153

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 87-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND LT PANEL SUPPORT FRAME 87- FRAME 90, LBL 42"-LBL 44" CORRODED.  REMOVED 1 EA TEMP RIVET TO REMOVE CORROSION REF SRM 51-42-01.  REMOVED CORROSION, MAX MATERIAL LOSS L=1.5, W=1, H=0.002, LOCATION 2" AFT OF FRAME 88, LBL 40.  MATERIAL LOSS IS WITHIN ALLOWABLE LIMITS REF SRM 51-10-03, TYPE D BLEND OUT, REF 51-12-01.  INSTALLED 1 RIVET, TREATED, PRIMED AND TOP COATED AREAS REF SRM 51-23-04, 51-23-05, 51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
